Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The combinatorics of Coxeter categories


Author: Peter Fiebig
Journal: Trans. Amer. Math. Soc. 360 (2008), 4211-4233
MSC (2000): Primary 20F55; Secondary 17B67
Published electronically: March 14, 2008
MathSciNet review: 2395170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an alternative construction of Soergel's category of bimodules associated to a reflection faithful representation of a Coxeter system. We show that its objects can be viewed as sheaves on the associated moment graph. We introduce an exact structure and show that Soergel's ``special'' bimodules are the projective objects. Then we construct the indecomposable projectives by both a global and a local method, discuss a version of the Kazhdan-Lusztig conjecture and prove it for universal Coxeter systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20F55, 17B67

Retrieve articles in all journals with MSC (2000): 20F55, 17B67


Additional Information

Peter Fiebig
Affiliation: Mathematisches Institut, Universität Freiburg, 79104 Freiburg, Germany

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04376-6
PII: S 0002-9947(08)04376-6
Received by editor(s): July 18, 2006
Published electronically: March 14, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.